# SDR 07FDEA04632

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655756729
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT "C" CHANNEL IS CORRODED BS 1165, RBL 7, WL 160.  REMOVED DAMAGE IAW SRM 51-10-1 PG 1.  FABRICATED REPAIR CHANNEL, AND 2 ANGLES IAW SRM 53-10-5 PG 9/10.  INSTALLED REPAIR PARTS IAW 53-10-5, AND 51-30-02 THIS IS   CLASSIFIED AS A MINOR REPAIR.
